# SDR SIMA20251109001

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 26,853 hours, 18,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP. RAR COCKPIT EMERGENCY LIGHT IAW AMM 33-50-03. COCKPIT EMERGENCY LIGHT STILL INOP. REFERENCE AML 108901303. RESEATED COCKPIT EMRGENCY LIGHT ELECTRICAL CONNECTION IAW AMM 33-50-03 OPC GOOD NO FURTHER DEFECTS NOTED.
